Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Two periods in one month, no menstrual cramps, heavy flow, not sexually active or on birth control. Normal?

Is it normAl to have 2 periods in a month?I had my period on the 4th of January and it lasted for 5 days and now I have it again. I feel just fine,no menstrual cramps or something though it flows more heavily. I m not taking any pills and is not sexually active. Please help me, this the the 1st time that it happened. Thank you.
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query on HCM.
It is called DUB (dysfunctional uterine bleeding).
It is usually due to hormonal disturbances.
Go for certain investigations like cbc,urine,rbs,thyroid profile,hormonal study and usg.
You have to start combined hormonal therapy under guidance of gynecologist.
Also take iron,b12,folic acid supplements.
Avoid stress,go for exercise,yoga regularly.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor